Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Sep 11, 2017, 11:26 PM EDT for Horry County, South Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2017, 11:26 PM EDT (03:26 UTC)
- Expired
- Sep 12, 2017, 12:00 AM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Horry County, SC
The radar
The Wilmington radar (KLTX), 66 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted.
251
WUUS52 KILM 120326
SVRILM
SCC051-120400-
/O.NEW.KILM.SV.W.0083.170912T0326Z-170912T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
1126 PM EDT MON SEP 11 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southwestern Horry County in northeastern South Carolina...
* Until midnight EDT
* At 1125 PM EDT, a severe thunderstorm was located over Myrtle Beach
Airport, moving northwest at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Myrtle Beach, Conway, Surfside Beach, Myrtle Beach Airport,
Socastee, Red Hill, Horry Georgetown Technical College Conway
Campus, Bucksville, Dongola, Forestbrook, Coastal Carolina
University, Lighthouse Care Center Of Conway and Conway Medical
Center.
This includes SC Highway 31 between mile markers 5 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3376 7923 3389 7909 3371 7886 3361 7897
TIME...MOT...LOC 0325Z 128DEG 30KT 3366 7892
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Ekster2 follow-up statements
967
WWUS52 KILM 120340
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1140 PM EDT MON SEP 11 2017
SCC051-120400-
/O.CON.KILM.SV.W.0083.000000T0000Z-170912T0400Z/
Horry SC-
1140 PM EDT MON SEP 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHWESTERN HORRY COUNTY...
At 1140 PM EDT, a severe thunderstorm was located over Bucksville, or
over Red Hill, moving northwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
Locations impacted include...
Conway, Red Hill, Socastee, Dongola, Horry Georgetown Technical
College Conway Campus, Coastal Carolina University, Bucksville,
Lighthouse Care Center Of Conway and Conway Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3375 7894 3368 7904 3372 7916 3376 7923
3389 7909 3384 7903
TIME...MOT...LOC 0340Z 128DEG 30KT 3374 7904
HAIL...<.75IN
WIND...60MPH
$$
mle410
WWUS52 KILM 120351
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1151 PM EDT MON SEP 11 2017
SCC051-120401-
/O.EXP.KILM.SV.W.0083.000000T0000Z-170912T0400Z/
Horry SC-
1151 PM EDT MON SEP 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HORRY COUNTY WILL
EXPIRE AT MIDNIGHT EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 3375 7894 3368 7904 3372 7916 3376 7923
3389 7909 3384 7903
TIME...MOT...LOC 0351Z 128DEG 30KT 3379 7912
$$
mleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 7:46 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Sep 11, 7:46 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
746 PM EDT Mon Sep 11 2017
.SYNOPSIS...
Irma will continue to weaken as it moves across southern
Georgia and into Alabama overnight. Heavy rain and an isolated
tornado is possible overnight as outer bands, well displaced
from the storm, move over the area. A drying trend from south to
north will commence later Tuesday, with improving conditions
and diminishing winds into mid-week, as weak high pressure edges
into the Carolinas. Afternoon showers and thunderstorms will be
possible late in the week before drier air move in for the
weekend and early next week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 730 PM Monday...Updated forecast to raise a Coastal Flood
Warning for coastal Horry and Georgetown counties. Persistent
onshore flow keeping tides higher than guidance would suggest,
leading to Moderate coastal flooding in some locations. Have not
made the final decision, but will likely allow the Wind
Advisory to expire for all locations at 2 AM Tuesday. Have not
seen winds or gusts, even along the coast, that meet Advisory
criteria for the past couple of hours, and guidance suggests
that we have already seen peak winds. Previous discussion
follows:
Wind Advisory will remain intact through at least 2 AM to
account for the potential for 50 mph gusts, particularly as
several strong outer bands from Irma rotate on shore overnight
enhancing the punch of the gusts. The strong onshore winds will
create dangerous surf and a 'Surf Advisory' remains posted for
our east facing beaches, Pender, New Hanover and Georgetown
counties. POP distribution follows a south to north progression
of training bands of torrential rain and isolated embedded
tornadoes overnight, and a 'Tornado Watch' is possible tonight,
as Irma remains a producer of twisters and funnel clouds. At
daybreak Tuesday, a banding feature of heavy rain and isolated
TSTMS will likely be impacting the Cape Fear region, and the
tornado threat may linger. The SPC maintains a 'marginal' risk
of severe weather due to the non-zero tornado threat from Cape
Fear northward early Tuesday. South to north drying Tuesday will
be trending by afternoon, accompanied by diminishing wind from
E-SE as Irma approaches the Tennessee Valley. Partial clearing
and SE flow Tuesday ought to bring maximums at least into the
middle 80s, and dewpoints will increase overnight into morning
as tropical moisture over spreads the region from offshore.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 3 PM Monday...What remains of Irma will be meandering
around the Tennessee Valley through the period. This will create
a dry southwest flow aloft with mid level ridging offshore.
Weak high pressure will prevail at the surface. We continue to
advertise minimal pops inland for Wednesday as perhaps a weak
shortwave interacts with some residual moisture to fire off a
few showers and possibly a thunderstorm. Highs Wednesday will be
in the middle 80s with overnight lows in the middle 60s
Wednesday morning tacking on a few degrees by Thursday morning.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 3 PM Monday...Mid-level trough/cutoff responsible for
absorbing Irma will lift northeast by Fri. The combination of
deep southwest flow and lingering tropical moisture will keep
precipitable water at or above 1.5 inches through the end of the
week. Although there should be an abundance of moisture,
forcing will be somewhat limited, mainly diurnal heating, and
coverage of afternoon and evening storms is likely to be
scattered at best.
Troughing lifts out over the weekend with 5h ridge over TX gradually
expanding east, helping dry the region out. The exiting trough
should weaken the western Atlantic ridge enough to allow Hurricane
Jose, meandering south-southwest of Bermuda for several days, to
move north-northeast late in the period. There remain differences
with when/where Jose makes the turn and while direct impacts in the
Carolinas cannot be ruled out it appears unlikely at this time. Long
period swells from Jose will maintain the risk of strong rip
currents into next week. High temperatures will run near climo with
lows running a couple degrees above climo.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 00Z...Strong gusty winds will continue overnight, although
all terminals will see a gradual improvement in conditions from
around midnight through daybreak. Otherwise, good confidence all
terminals will see substantial periods of MVFR CIGs and VSBYs
through the overnight period as the outer rain bands from
Tropical Storm Irma move ashore and then across the eastern
Carolinas. Moderate confidence VFR conditions developing all
sites Tuesday afternoon.
Extended Outlook...VFR Wednesday. Isolated showers and
thunderstorms Thursday through Saturday.
&&
.MARINE...
NEAR TERM /THROUGH TUESDAY/...
As of 730 PM Monday...Gale warning remains in effect through 6
AM Tuesday. Latest obs continue to show extremely dangerous
marine conditions. Latest guidance suggests we are now seeing
peak winds over the waters, with a very gradual decrease from
around midnight until daybreak. Previous discussion follows:
Gales in effect, as strong E winds prevail as Tropical Storm
Irma passes SW_W of the area. Several outer bands will bring
torrential rain, lower visibility, and locally higher gusts to
50 KT, tonight through Tuesday morning. The Gale may need to be
extended north of Cape Fear Tuesday if frequent gusts in excess
of 34 kt still prevail. Sea heights overnight and early Tuesday
will range from 9-13 feet, but locally higher in and near TSTMS,
and outer bands. The Gales sometime on Tuesday will be
downgraded to a 'small craft advisory'. Marine navigation is
discouraged overnight and early Tuesday, even the ICW will
become difficult as peak winds occur tonight. Winds and seas
will see a subsiding trend on Tuesday, although it will take all
of Tuesday and night for seas to recover below advisory levels.
SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 3 PM Monday...Weak high pressure will be in place across
the waters through the period. Synoptic winds will be light and
mostly from the southwest. Wind speeds will be ten knots or less
through about early Wednesday afternoon then increase to 10-15
knots through Thursday morning. Swell components will continue
to be the story with regards to significant seas. Some lingering
6-8 feet will be in place early with small craft values
extending well into Wednesday. By Thursday morning seas should
settle down to 2-4 feet.
LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 3 PM Monday...Most significant feature for the period
will be Hurricane Jose well south and east of the waters. Light
southerly winds Thu and Fri will become northeast Sat as Jose
moves a little closer to the area. Strength of the northeast
flow will depend on the strength and location of Jose but it
does not appear speeds will exceed 15 kt before the end of the
period. Seas 3 to 4 ft Thu into Fri will start building Fri
night and Sat as swell from Jose and northeast wind start to
increase. Small craft advisory seems like a good bet at some
point Fri night or Sat but currently do not think Jose will be
close enough to warrant any type of wind headline. However,
confidence for the weekend is on the low side.
&&
.TIDES/COASTAL FLOODING...
As of 730 PM Monday...Raised Coastal Flood Warning for Horry
and Georgetown County coastal zones, with Coastal Flood
Advisories for the remainder of the coastal zones.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 2 AM EDT Tuesday for SCZ017-023-024-032-
033-039-053>056.
High Rip Current Risk through Tuesday evening for SCZ054-056.
Coastal Flood Warning until 3 AM EDT Tuesday for SCZ054-056.
High Surf Advisory until 6 AM EDT Tuesday for SCZ056.
NC...Wind Advisory until 2 AM EDT Tuesday for NCZ087-096-099-
105>110.
High Rip Current Risk through Tuesday evening for NCZ106-108-
110.
Coastal Flood Advisory from 11 PM this evening to 3 AM EDT
Tuesday for NCZ106-108-110.
High Surf Advisory until 6 AM EDT Tuesday for NCZ106-108.
MARINE...Gale Warning until 6 AM EDT Tuesday for AMZ250-252-254-256.
&&
SYNOPSIS...99
NEAR TERM...MJC/REK
SHORT TERM...SHK
LONG TERM...III
AVIATION...MJC
MARINE...MJC/REK/III/SHK
TIDES/COASTAL FLOODING...99Hazardous weather outlook, Sep 11, 3:52 PM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 352 PM EDT Mon Sep 11 2017 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-122000- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Horry- Inland Georgetown- 352 PM EDT Mon Sep 11 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers and thunderstorms could produce isolated tornadoes this evening and tonight. Locally heavy rainfall could cause minor flooding through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Showers and thunderstorms could produce isolated tornadoes early on Tuesday. Locally heavy rainfall could cause minor flooding Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-122000- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 352 PM EDT Mon Sep 11 2017 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Showers and thunderstorms could produce isolated waterspouts through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Showers and thunderstorms could produce isolated waterspouts early Tuesday. Small craft advisory conditions are likely on Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-122000- Inland New Hanover- 352 PM EDT Mon Sep 11 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers and thunderstorms could produce isolated tornadoes this evening and tonight. Locally heavy rainfall could cause minor flooding through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Showers and thunderstorms could produce isolated tornadoes early on Tuesday. Locally heavy rainfall could cause minor flooding Tuesday morning. Additional coastal flooding along the lower Cape Fear River could occur with both high tides on Tuesday.. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-122000- Coastal Pender-Coastal New Hanover- 352 PM EDT Mon Sep 11 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Wind Advisory. Coastal Flood Advisory. Showers and thunderstorms could produce isolated tornadoes this evening and tonight. Locally heavy rainfall could cause minor flooding through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Showers and thunderstorms could produce isolated tornadoes early on Tuesday. Locally heavy rainfall could cause minor flooding Tuesday morning. A high risk of rip currents will likely continue through Tuesday. Additional minor coastal flooding could occur with the high tide early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-SCZ054-122000- Coastal Brunswick-Coastal Horry- 352 PM EDT Mon Sep 11 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Wind Advisory. Coastal Flood Advisory. Showers and thunderstorms could produce isolated tornadoes this evening and tonight. Locally heavy rainfall could cause minor flooding through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Showers and thunderstorms could produce isolated tornadoes early on Tuesday. Locally heavy rainfall could cause minor flooding Tuesday morning. A high risk of rip currents will likely continue through Tuesday. Additional minor coastal flooding could occur with the high tide early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-122000- Coastal Georgetown- 352 PM EDT Mon Sep 11 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Wind Advisory. Coastal Flood Advisory. Showers and thunderstorms could produce isolated tornadoes this evening and tonight. Locally heavy rainfall could cause minor flooding through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Showers and thunderstorms could produce isolated tornadoes early on Tuesday. Locally heavy rainfall could cause minor flooding Tuesday morning. A high risk of rip currents will likely continue through Tuesday. Additional minor coastal flooding could occur with the high tide early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 11, 6:15 PM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
615 PM EDT MON SEP 11 2017
SCZ039-055-112245-
Williamsburg SC-Inland Georgetown SC-
615 PM EDT MON SEP 11 2017
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN GEORGETOWN AND CENTRAL
WILLIAMSBURG COUNTIES UNTIL 645 PM EDT...
At 614 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sampit, or 8 miles west of Georgetown, moving northwest at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Andrews, Sampit, Graves, Trio, Warsaw, Earle and Morrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3354 7984 3372 7960 3340 7933 3339 7934
3329 7940 3325 7946
TIME...MOT...LOC 2214Z 138DEG 31KT 3337 7944
MBBLocal storm report, Sep 11, 6:20 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
620 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM COASTAL FLOOD PAWLEY'S ISLAND 33.42N 79.13W
09/11/2017 GEORGETOWN SC EMERGENCY MNGR
MINOR COASTAL FLOODING AT PAWLEYS ISLAND.
&&
EVENT NUMBER ILM1700176
43Local storm report, Sep 11, 6:36 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
636 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TROPICAL STORM GEORGETOWN 33.31N 79.32W
09/11/2017 GEORGETOWN SC AWOS
53 KT WIND RECORDED AT GEORGETOWN AWOS.
&&
EVENT NUMBER ILM1700177
43Local storm report, Sep 11, 6:45 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
645 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TROPICAL STORM GEORGETOWN 33.31N 79.32W
09/11/2017 GEORGETOWN SC AWOS
53 KT WIND GUST RECORDED AT GEORGETOWN AWOS.
&&
CORRECTED REMARKS
EVENT NUMBER ILM1700177
43Local storm report, Sep 11, 8:14 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
814 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST GEORGETOWN 33.31N 79.33W
09/11/2017 M61 MPH GEORGETOWN SC AWOS
&&
EVENT NUMBER ILM1700178
43The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 9:43 PM EDT | Special Marine Warning | ILM | 47 min | |
| Sep 11, 10:03 PM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 11, 10:18 PM EDT | Tornado Warning | ILM | Georgetown, Horry | 27 min |
| Sep 11, 10:37 PM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 12, 1:16 AM EDT | Areal Flood Advisory | ILM | Horry | 119 min |
| Sep 12, 3:00 AM EDT | Areal Flood Advisory | ILM | Dillon, Horry | 3 hr |
| Sep 12, 3:13 AM EDT | River Flood Warning | ILM | Horry | 6 days |
| Sep 12, 4:11 AM EDT | Small Craft Advisory | ILM | 26 hr | |
| Sep 12, 5:17 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 12, 7:09 AM EDT | Special Marine Warning | ILM | 111 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.